On the Chebyshev Property of Certain Abelian Integrals Near a Polycycle

D. Marín, J. Villadelprat

Research output: Contribution to journalArticleResearchpeer-review

3 Citations (Scopus)


© 2017, Springer International Publishing. Dumortier and Roussarie formulated in (Discrete Contin Dyn Syst 2:723–781, 2009) a conjecture concerning the Chebyshev property of a collection I0, I1, … , In of Abelian integrals arising from singular perturbation problems occurring in planar slow-fast systems. The aim of this note is to show the validity of this conjecture near the polycycle at the boundary of the family of ovals defining the Abelian integrals. As a corollary of this local result we get that the linear span ⟨ I0, I1, … , In⟩ is Chebyshev with accuracy k= k(n).
Original languageEnglish
Pages (from-to)261-270
JournalQualitative Theory of Dynamical Systems
Publication statusPublished - 1 Apr 2018


  • Abelian integrals
  • Chebyshev systems
  • Wronskian


Dive into the research topics of 'On the Chebyshev Property of Certain Abelian Integrals Near a Polycycle'. Together they form a unique fingerprint.

Cite this